MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT
Catalog Number 5F061003CS
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent stent graft placement procedure using life stent.During the procedure, the stent allegedly got partially deployed.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the stent delivery system was returned for evaluation with the safety lock slider in locked position.However, the stent was found partially deployed and the atraumatic tip was protruding the distal end of the outer catheter.Upon opening the handle to inspect the inner assembly the deployment mechanism was found activated.No defects of the delivery mechanism were found.The stent could be deployed by using the deployment mechanism, even though increased deployment forces were required.In this case limited event details were provided.It was reported that the stent partially deployed during a stent placement procedure.Upon sample of the delivery system for evaluation, the stent was partially deployed, and the delivery mechanism was activated, even though the safety lock slider was still locked.There was no report that the customer was unable to unlock the slider, nor whether deployment was attempted in the patient.The reported issue could not be reproduced.Based on available information and sample evaluation, the investigation is closed as inconclusive, and a definitive root cause could not be determined.Labeling review: relevant labeling supplied with this product was reviewed.The ifu states: unlock the safety lock slider by pulling it back towards the wheels from the locked position into the unlocked position.Ensure that the red safety lock slider is completely pulled back (figure 8).And if it is suspected that the sterility or performance of the stent system has been compromised, the device should not be used.G3, h6 (component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTENT 5F VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23724403
Report Number9681442-2025-00395
Device Sequence Number10595662
Product Code NIP
UDI-Device Identifier00801741120183
UDI-Public(01)00801741120183(17)280422(10)ANKR2977
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5F061003CS
Device Lot NumberANKR2977
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown